# SDR SWAA102151

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 12,615 hours, 7,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
